# SDR COMA0560538

- Difficulty date: October 9, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 22,881 hours, 21,183 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Part number: 2315M1082
- Condition: Broken
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

FLIGHT 5314 - RIGHT WINDSHIELD WIPER BROKE IN HALF.  REPLACED WIPER BLADE ASSEMBLY.
